# SDR 20010529CW005

- Difficulty date: May 9, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N193TW
- Make and model: Bell 206L-4
- Aircraft serial: SL026
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206032308003A
- Part serial: MA
- Condition: Cracked
- Location: Fuselage
- Part time: 1,753 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT 2:00 POSITION IN RADIUS OF BEND.  CRACK LENGTH 2 INCHES.
